# SDR FDEA201012034562

- Difficulty date: December 3, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 652163227
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP CUTOUT FOR AFT FLAP NR 2 TRACK CRACKED, WS 200.  REMOVED R/H I/B MIDFLAP LOWER AFT CHORD IAW SRM 51-30-2  FABRICATED LOWER      CHORD 3 SECTIONS FROM BAC1503-100046  7075 T6 47.5", 32.25" AND 96.75" LONG AND 2   SPLICES FROM BAC1503-100046 7075 T6, 8.1" AND 11" LONG  IAW SRM 57-50-2 FIG 5  AND   51-40-4 FIG 1  INSTALLED LOWER CHORD  IAW SRM 51-30-2 REV 103 AND 51-40-4 FIG 1.
